A Nonlinear Parameter Dependent Boundary Value Problem in One Space Dimension

Ronald Grimmer, Meng Su

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)415-421
Number of pages7
JournalSemigroup Forum
Volume63
Issue number3
DOIs
StatePublished - Jan 1 2001

Fingerprint

Boundary Value Problem
Dependent

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{9f37685653224429a304e1d3f5cb5130,
title = "A Nonlinear Parameter Dependent Boundary Value Problem in One Space Dimension",
author = "Ronald Grimmer and Meng Su",
year = "2001",
month = "1",
day = "1",
doi = "10.1007/s002330010028",
language = "English (US)",
volume = "63",
pages = "415--421",
journal = "Semigroup Forum",
issn = "0037-1912",
publisher = "Springer New York",
number = "3",

}

A Nonlinear Parameter Dependent Boundary Value Problem in One Space Dimension. / Grimmer, Ronald; Su, Meng.

In: Semigroup Forum, Vol. 63, No. 3, 01.01.2001, p. 415-421.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Nonlinear Parameter Dependent Boundary Value Problem in One Space Dimension

AU - Grimmer, Ronald

AU - Su, Meng

PY - 2001/1/1

Y1 - 2001/1/1

UR - http://www.scopus.com/inward/record.url?scp=0042833110&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042833110&partnerID=8YFLogxK

U2 - 10.1007/s002330010028

DO - 10.1007/s002330010028

M3 - Article

AN - SCOPUS:0042833110

VL - 63

SP - 415

EP - 421

JO - Semigroup Forum

JF - Semigroup Forum

SN - 0037-1912

IS - 3

ER -